# SDR DALA2024011100501

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 11,024 hours, 5,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WTBF- CLIP CRACKED AT FORWARD LOWER RT. CORNER OF MID AVIONICS COMPARTMENT ACCESS CUTOUT.  REMOVED AND REPLACED WTBF CLIP PER A220 ASRP 51-42-06. (LP# 0147223)
